# SDR JJBA20210414050

- Difficulty date: April 14, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 43,345 hours, 34,186 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Sealant
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEALANT MISSING FROM RIGHT LANDING GEAR NUT WHERE MAIN BRACE STRUT AND LOWER SIDE ARM CONNECT. APPLIED SEALANT TO RLG NUT.
